# SDR CALA2017120104251

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 86,594 hours, 20,800 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT THRUST REVERSER WOULD NOT DEPLOY. OPERATED RIGHT ENGINE T-R THRU SEVERAL CYCLES, OPERATION SMOOTH AND WITHIN PRESCRIBED 6 SECONDS (2-3 SECONDS) SET OUT IN AMM 78-30-00, FLIGHT DECK INDICATIONS NORMAL. NO STATUS MESSAGES ON ARRIVAL OR DURING FUNCTIONAL CHECKS.
